# SDR REXA2014012100009

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 20,457 hours, 17,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 BULKHEAD HAS MULTIPLE SCREW MARKS, WL 76.5 TO WL 103.5, RBL 36.2 - LBL 9, 0.010 INCHES MAX DEPTH.  REPAIRED IAW REO 601R-53-61-2155.
